# SDR R61A2021012700110

- Difficulty date: January 13, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON LT FWD SHEAR PANEL AT FR 16 AND LT INBOARD SEAT TRACK.  LT FWD SHEAR PANEL AT FR 16 AND LT INBOARD SEAT TRACK REMOVED AND REPLACED, IAW EMB 170 SRM 51-41-02.  A/C REMAINS IN CHECK.
